# SDR WRNA201100012

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 62,392 hours, 16,466 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 BLEED AUTO SHUTDOWN DUE TO OVER TEMP OF 265.  RETURNED TO AIRFIELD.  LANDING NORMAL.  REMOVED AND REPLACED PRECOOLER IAW 36-12-01, REMOVED AND REPLACED T1 TEMP SENSOR IAW 36-13-03, OP'S CHECK NORMAL ON GROUND RUN UP IAW 71-00-00.  A/C RETURNED TO SERVICE.
